{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602015818214981   Reference number:60A0000626

On the propagation of errors in the inversion of certain tridiagonal matrices.

Author (1):
Volume: 14  Issue: 72  Page: 333-338  Publication year: 1960
JST Material Number: D0138A  ISSN: 0025-5718  CODEN: MCMPAF  Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page